# SDR UALA2013051703425

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 66,239 hours, 9,441 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772222
- Condition: Deployed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AT R2 DOOR HAS BEEN DEPLOYED ON TO RAMP.   C
